# SDR AALA201802229004

- Difficulty date: February 6, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55371318004
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. RUDDER HINGE #7 BEARING IS LOOSE AND HAS EXCESSIVE PLAY. REPLACED RUDDER HINGE PER SRM 51-72-11.
